It looks like any posts made on this forum about Seroquel were from many years ago, so I thought I’d ask the current members.
Has anyone been on Seroquel (Quetiapine) while suffering from vestibular migraine, especially during the dizziness? My psychiatrist is thinking a low dose, starting at 12.5 mg, may help ease my anxiety over starting other medications (not to mention I’ve been on the same dose of Xanax for 5 years and should probably be increasing but I do not want to) and may also help me sleep better. Lately my insomnia has been horrible, but it comes and goes in cycles. Like all the other symptoms.
In the past with vestibular migraine I have tried other sedative medicines like Benadryl (for flea bites) and a muscle relaxant (after a dental procedure) and both made me extremely drowsy but dizzier and unable to fall asleep because I was too dizzy lying in bed. My dizziness is at it’s worst while lying down, even when a little propped up. I’m very concerned about this happening and am wondering what others have experienced?
Also, has anyone experienced any stomach upset or nausea on this medicine?I’ve been having acute attacks, not too frequently, of insatiable hunger and one low fasting glucose episode. I am currently trying to get over an episode now, and need to be able to eat regularly.